MAUDE Adverse Event Report: ZIMMER TMT POROUS PATELLA 35MM X 10MM; PROSTHESIS, KNEE

ZIMMER TMT POROUS PATELLA 35MM X 10MM; PROSTHESIS, KNEE
Catalog Number 00587806535
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, d2b, g1, g3, g6, h1, h2, h3, h6, and h11 visual examination of the provided pictures identified the peg of the patellar implant has been fractured off from the body of the implant.As the device was not returned, further evaluations could be provided.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.This complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient was revised due to the patella fracturing after the patient was weight bearing.There is no additional information available.

Brand Name
POROUS PATELLA 35MM X 10MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
Manufacturer (Section G)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24597835
Report Number3005751028-2026-00010
Device Sequence Number13163256
Product Code MBH
UDI-Device Identifier00889024309814
UDI-Public(01)00889024309814(17)290721(10)66611459
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00587806535
Device Lot Number66611459
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown